# SDR SIMA20141008009

- Difficulty date: October 8, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE SKIN AT FRAME 75 STRINGER 2 UPPER & LOWER AREA HAS CRACKS MARKED.  ACCOMPLISHED REPAIR OF LT REAR FUSELAGE I SKIN IAW ERS-EM-53MR-789.
